MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S2.5,12.5; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S2.5,12.5; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Model Number 96-2332
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Corrected g1.
 
Event or Problem Description
The patient was revised to address infection.The doctor decide to remove all components do to this infection.It was also reported that a femoral impactor tip broke off during this surgery.A competitor cement was used.No surgical delay.Doi: (b)(6) 2021 dor: (b)(6) 2021 right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
TC3 RP TIBIAL INSERT S2.5,12.5
Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11754516
Report Number1818910-2021-09311
Device Sequence Number16933445
Product Code NJL
UDI-Device Identifier10603295242130
UDI-Public10603295242130
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-2332
Device Catalogue Number962332
Device Lot NumberC91541
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer06/16/2021
Initial Report FDA Received Date04/30/2021
Supplement Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR; MBT REVISION CEM TIB TRAY SZ 2; MBT TRAY SLEEVE POR M/L 37MM; PFC SIG FEM POST AUG SZ2.5 4MM; PFC SIG FEM POST AUG SZ2.5 4MM; PFC*SIGMA DIS AUG4MM,S2.5,RGHT; PFC*SIGMA TC3 FEM RT SZ2.5; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 5 DEGREE; TC3 RP TIBIAL INSERT S2.5,12.5; UNIVERSAL FEM SLV FUL POR 31MM; UNIVERSAL STEM 75X14MM FLUTED; UNIVERSAL STEM 75X16MM FLUTED; COMPETITOR; MBT REVISION CEM TIB TRAY SZ 2; MBT TRAY SLEEVE POR M/L 37MM; PFC SIG FEM POST AUG SZ2.5 4MM; PFC SIG FEM POST AUG SZ2.5 4MM; PFC*SIGMA DIS AUG4MM,S2.5,RGHT; PFC*SIGMA TC3 FEM RT SZ2.5; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 5 DEGREE; TC3 RP TIBIAL INSERT S2.5,12.5; UNIVERSAL FEM SLV FUL POR 31MM; UNIVERSAL STEM 75X14MM FLUTED; UNIVERSAL STEM 75X16MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR